For Better Performance Please Use Chrome or Firefox Web Browser

, On the number of limit cycles in small perturbations of a class of hyper-elliptic Hamiltonian systems

Rasool Kazemi, Hamid R.Z. Zangeneh, Ali Atabaigi, On the number of limit cycles in small perturbations of a class of hyper-elliptic Hamiltonian systems, Nonlinear Analysis 75 (2012) 574–587

January, 2012

Link To Online Resource: 

Nonlinear Analysis 75 (2012) 574–587

January, 2012

 

Journal Papers
Month/Season: 
January
Year: 
2012